RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Svinolupov, Sergey Ivanovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:488
Abstract pages:4352
Full texts:1654
References:413

http://www.mathnet.ru/eng/person19727
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209925

Publications in Math-Net.Ru
1996
1. M. V. Pavlov, S. I. Svinolupov, R. A. Sharipov, “Invariant Integrability Criterion for Equations of Hydrodynamic Type”, Funktsional. Anal. i Prilozhen., 30:1 (1996),  18–29  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:1 (1996), 15–22  isi
2. S. I. Svinolupov, I. T. Habibullin, “Integrable boundary conditions for many-component burgers equations”, Mat. Zametki, 60:6 (1996),  888–901  mathnet  mathscinet  zmath; Math. Notes, 60:6 (1996), 671–680  isi
3. S. I. Svinolupov, V. V. Sokolov, “Deformations of triple Jordan systems and integrable equations”, TMF, 108:3 (1996),  388–392  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 108:3 (1996), 1160–1163  isi
1994
4. S. I. Svinolupov, V. V. Sokolov, “Vector-matrix generalizations of classical integrable equations”, TMF, 100:2 (1994),  214–218  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 100:2 (1994), 959–962  isi
5. S. I. Svinolupov, R. I. Yamilov, “Explicit Bäcklund transformations for multifield Schrödinger equations. Jordan generalizations of the Toda chain”, TMF, 98:2 (1994),  207–219  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 98:2 (1994), 139–146  isi
1993
6. S. I. Svinolupov, “Jordan Algebras and Integrable Systems”, Funktsional. Anal. i Prilozhen., 27:4 (1993),  40–53  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:4 (1993), 257–265  isi
7. S. I. Svinolupov, V. V. Sokolov, “A generalization of a theorem of Lie, and Jordan tops”, Mat. Zametki, 53:2 (1993),  122–125  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 201–203  isi
1992
8. S. I. Svinolupov, V. V. Sokolov, “Factorization of evolution equations”, Uspekhi Mat. Nauk, 47:3(285) (1992),  115–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:3 (1992), 127–162  isi
1991
9. S. I. Svinolupov, V. V. Sokolov, “Representations of contragradient Lie algebras in contact vector fields”, Funktsional. Anal. i Prilozhen., 25:2 (1991),  76–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:2 (1991), 146–147  isi
10. S. I. Svinolupov, “Jordan algebras and generalized Korteweg–de Vries equations”, TMF, 87:3 (1991),  391–403  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 87:3 (1991), 611–620  isi
1990
11. S. I. Svinolupov, V. V. Sokolov, “Weak nonlocalities in evolution equations”, Mat. Zametki, 48:6 (1990),  91–97  mathnet  mathscinet  zmath; Math. Notes, 48:6 (1990), 1234–1239  isi
1988
12. V. P. Gerdt, A. Yu. Zharkov, S. I. Svinolupov, A. B. Shabat, “The use of computer algebra to investigate the integrability of nonlinear evolution systems”, Zh. Vychisl. Mat. Mat. Fiz., 28:11 (1988),  1674–1684  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:6 (1988), 50–57
1985
13. S. I. Svinolupov, “Second-order evolution equations with symmetries”, Uspekhi Mat. Nauk, 40:5(245) (1985),  263–264  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:5 (1985), 241–242
14. S. I. Svinolupov, “Analogs of the Burgers equation of arbitrary order”, TMF, 65:2 (1985),  303–307  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 65:2 (1985), 1177–1180  isi
1983
15. S. I. Svinolupov, V. V. Sokolov, R. I. Yamilov, “On Bäcklund transformations for integrable evolution equations”, Dokl. Akad. Nauk SSSR, 271:4 (1983),  802–805  mathnet  mathscinet  zmath
1982
16. S. I. Svinolupov, V. V. Sokolov, “Evolution equations with nontrivial conservative laws”, Funktsional. Anal. i Prilozhen., 16:4 (1982),  86–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:4 (1982), 317–319  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019